Treffer 1 - 20 von 30 für Suche: 'Julian Keilson', Suchdauer: 0.53s
Kein Bild verfügbar
von Keilson, Julian in Journal of Applied Probability Vol. 8, No. 2 (1971), p. 391-398
...10.2307/3211909 doi 3211909 3211909 ger GBVCP eng Keilson, Julian Log-Concavity and Log-Convexity...
Online-Artikel
Zu den Favoriten
    Kein Bild verfügbar
    von KEILSON, JULIAN in Quarterly of Applied Mathematics Vol. 12, No. 4 (1955), p. 435-438
    ...43634162 43634162 ger GBVCP eng KEILSON, JULIAN ON DIFFUSION IN AN EXTERNAL FIELD AND THE ADJOINT...
    Online-Artikel
    Zu den Favoriten
      Kein Bild verfügbar
      von Keilson, Julian in The Canadian Journal of Statistics / La Revue Canadienne de Statistique Vol. 10, No. 3 (1982), p. 181-198
      ...3556181 3556181 ger GBVCP eng 60G99 MSC 15A45 MSC Keilson, Julian Uniform Stochastic Ordering and...
      Online-Artikel
      Zu den Favoriten
        Kein Bild verfügbar
        von Keilson, Julian in SIAM Review Vol. 6, No. 1 (1964), p. 77-78
        ...2027528 2027528 ger GBVCP eng Keilson, Julian Deutsch, R.: Nonlinear Transformations of Random...
        Online-Artikel
        Zu den Favoriten
          Kein Bild verfügbar
          von Keilson, Julian in SIAM Review Vol. 13, No. 1 (1971), p. 106-107
          ...2028856 2028856 ger GBVCP eng Keilson, Julian Cohen, J. W.: The Single Server Queue. / Keilson...
          Online-Artikel
          Zu den Favoriten
            Kein Bild verfügbar
            von Keilson, Julian in Annals of mathematical statistics Vol. 34, No. 3 (1963), p. 1003-1011
            ...2238482 2238482 ger GBVCP eng Keilson, Julian The First Passage Time Density for Homogeneous Skip...
            Online-Artikel
            Zu den Favoriten
              Kein Bild verfügbar
              von KEILSON, JULIAN in Quarterly of Applied Mathematics Vol. 12, No. 1 (1954), p. 71-76
              ...43634105 43634105 ger GBVCP eng KEILSON, JULIAN A SUGGESTED MODIFICATION OF NOISE THEORY...
              Online-Artikel
              Zu den Favoriten
                Kein Bild verfügbar
                von Keilson, Julian in Annals of mathematical statistics Vol. 37, No. 4 (1966), p. 866-870
                ...2238577 2238577 ger GBVCP eng Keilson, Julian A Limit Theorem for Passage Times in Ergodic...
                Online-Artikel
                Zu den Favoriten
                  Kein Bild verfügbar
                  von Keilson, Julian in Advances in Applied Probability Vol. 15, No. 2 (1983), p. 420-443
                  ...10.2307/1426443 doi 1426443 1426443 ger GBVCP eng Keilson, Julian The Depletion Time for M/G/1...
                  Online-Artikel
                  Zu den Favoriten
                    Kein Bild verfügbar
                    von Keilson, Julian in Advances in Applied Probability Vol. 3, No. 2 (1971), p. 315-338
                    ...10.2307/1426174 doi 1426174 1426174 ger GBVCP eng Keilson, Julian A Process with Chain Dependent...
                    Online-Artikel
                    Zu den Favoriten
                      Kein Bild verfügbar
                      von Keilson, Julian in SIAM Review Vol. 7, No. 1 (1965), p. 151
                      ...2027236 2027236 ger GBVCP eng Keilson, Julian Saaty, T. L.: Elements of Queuing Theory. / Keilson...
                      Online-Artikel
                      Zu den Favoriten
                        Kein Bild verfügbar
                        von Keilson, Julian in Journal of Applied Probability Vol. 7, No. 3 (1970), p. 699-711
                        ...10.2307/3211947 doi 3211947 3211947 ger GBVCP eng Keilson, Julian A Process with Chain Dependent...
                        Online-Artikel
                        Zu den Favoriten
                          Kein Bild verfügbar
                          von Keilson, Julian in Journal of the Royal Statistical Society Vol. 28, No. 3 (1966), p. 477-486
                          ...2984441 2984441 ger GBVCP eng Keilson, Julian A Technique for Discussing the Passage Time...
                          Online-Artikel
                          Zu den Favoriten
                            Kein Bild verfügbar
                            von Keilson, Julian in Operations Research Vol. 11, No. 4 (1963), p. 570-576
                            ...168003 168003 ger GBVCP eng Keilson, Julian A Gambler's Ruin Type Problem in Queuing Theory...
                            Online-Artikel
                            Zu den Favoriten
                              Kein Bild verfügbar
                              von Keilson, Julian in Journal of Applied Probability Vol. 25, No. 2 (1988), p. 404-412
                              ...10.2307/3214448 doi 3214448 3214448 ger GBVCP eng Keilson, Julian The Backlog and Depletion-Time...
                              Online-Artikel
                              Zu den Favoriten
                                Kein Bild verfügbar
                                von Keilson, Julian in Operations Research Vol. 16, No. 6 (1968), p. 1230-1232
                                ...168713 168713 ger GBVCP eng Keilson, Julian A Note on the Waiting-Time Distribution for the M/G/1...
                                Online-Artikel
                                Zu den Favoriten
                                  Kein Bild verfügbar
                                  von Keilson, Julian in The Annals of Probability Vol. 2, No. 1 (1974), p. 112-130
                                  ... times MSC Keilson, Julian Mixtures of Distributions, Moment Inequalities and Measures of Exponentiality...
                                  Online-Artikel
                                  Zu den Favoriten
                                    Kein Bild verfügbar
                                    von Keilson, Julian in Journal of Applied Probability Vol. 15, No. 2 (1978), p. 300-310
                                    ...10.2307/3213403 doi 3213403 3213403 ger GBVCP eng Keilson, Julian Oscillating Brownian Motion...
                                    Online-Artikel
                                    Zu den Favoriten
                                      Kein Bild verfügbar
                                      von Keilson, Julian in Journal of the Royal Statistical Society Vol. 24, No. 2 (1962), p. 344-358
                                      ...2984226 2984226 ger GBVCP eng Keilson, Julian The General Bulk Queue as a Hilbert Problem...
                                      Online-Artikel
                                      Zu den Favoriten
                                        Kein Bild verfügbar
                                        von KEILSON, JULIAN in Quarterly of Applied Mathematics Vol. 10, No. 3 (1952), p. 243-253
                                        ...43633965 43633965 ger GBVCP eng KEILSON, JULIAN ON BROWNIAN MOTION, BOLTZMANN'S EQUATION, AND THE...
                                        Online-Artikel
                                        Zu den Favoriten
                                          Privacy Notice Ask a Librarian New Acquisitions